# SDR HEEA072351

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 7630207028059
- Condition: Broken
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE MESH HAS WIRE BROKEN. SCRAPPED AND REPLACED WITH SERVICEABLE SCREEN.
